# SDR ASAA2020052632754

- Difficulty date: May 22, 2020
- Submitted: May 27, 2020
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 45,949 hours, 13,783 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Lubrication Unit
- Part number: 41F1005
- Part serial: YT130533
- Condition: Worn
- Location: Nr 2 Engine
- Part time: 45,643 hours, 13,686 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF TSR705011, O-RING MATERIAL FOUND IN FWD SUMP SCAVENGE SCREEN OF NR 2 ENG S/N 896366.  GROUNDED - YES.  REPLACED THE NR 2 LUBE UNIT LEAK AND OPS CHECK GOOD IAW AMM 79-21-01/401.
